# SDR VQI2015F00001

- Difficulty date: September 19, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N851VA
- Make and model: Airbus A320-214
- Aircraft serial: 4999
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Location: Avionics
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED AN ELECTRICAL BURNING ODOR IN THE FLIGHT DECK.  THE FLIGHT CREW FOLLOWED FCOM PROCEDURES AND CONTINUED TO DESTINATION.  TSM 24-11-00-810-823A & 21-26-00-810-809A WERE ACCOMPLISHED.  THE AVIONICS EXTRACT FAN 18HQ WAS FOUND FAILED AND DEACTIVATED.  MEL 21-26-02-03 WAS APPLIED AND THE ACFT WAS RETURNED TO SERVICE.  NO FURTHER PROBLEMS REPORTED ON SUBSEQUENT FLIGHTS.
